# SDR SWAA2024112161801

- Difficulty date: November 20, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 65,021 hours, 38,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN RIGHT SIDE 3 AISLE AND OVERWING EMERGENCY EXIT LIGHTS INOP<[01] T/S PER FIM 33-50 TASK 801; REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK (M1669) PER AMM 33-51-06. ALL E-LIGHTS OPS CHECK GOOD.
